# SDR SWIA201743729

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 30,402 hours, 29,602 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE. CREW COMPLIED WITH QRH & RETURNED TO FIELD.  REPLACED THE NOSE GEAR UPLOCK BRACKET.  SYSTEM OPS CHECKED GOOD.
